# SDR CALA2013060300379

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 46,919 hours, 16,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 270 APPROX RT FWD CABIN WEB AREA FLOORBEAM IS CORRORED IN SEVERAL SPOTS BS 270 APPROX RBL 10, LBL 10.   FABRICATED AND INSTALLED REPAIR PARTS IAW ECRA 5321-01566.
